# SDR CA111012008

- Difficulty date: October 6, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Piper PA46-500TP
- Engine: Pwa PT6A42
- Propeller: Hartzl HCE4N3
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 106877002RB
- Condition: Inoperative
- Location: Rt Mlg
- Part time: 14 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RT MAIN GEAR ACTUATOR UNLOCKED TWICE & GEAR STARTED RETRACTING WHEN ACFT WAS TOWED ON RAMP.
